# SDR SWIA2023042600010

- Difficulty date: April 6, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 21,057 hours, 11,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR STRUCTURE PANEL SUPPORT CORRODED ON R/H CROSS BEAM AT FRAME 16.     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED FORWARD FUSELAGE FLOOR STRUCTURE PANEL SUPPORT CORRODED ON R/H CROSS BEAM AT FRAME 16. REF. E175 SRM 51-40-08. SEE CONTINUATION CARD FOR ALL WORK PERFORMED
